# SDR SWIA2021073059820

- Difficulty date: June 4, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING SKIN HAS CHAFING DAMAGE BY FLAP ACTUATOR FARING 583AB AND 586AB AS MARKED.     (C-CHECK RO 7/27/2021)    BLENDED AND REMOVED CHAFING DAMAGE ON LOWER WING SKIN COMMON TO FAIRINGS 583AB AND 586AB. REF. CRJ200 SRM 51-12-00 / NO DAMAGE ALLOWED IAW CRJ 200 SRM 57-21-00 / COMPLIED WITH REO 601R-57-21-3490 REV-A  DATED 2021-07-22 TO REPAIR LH LOWER WING SKIN  CHAFING DAMAGE BY FLAP ACTUATOR FARING 583AB AND 586AB. SEE CONTINUATION CARD FOR MAINTANANCE DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY
